# SDR 2A6R2022122804

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 5,681 hours, 19,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 5,681 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR INSPECTION, CRACK DAMAGE WAS DISCOVERED ON THE FRAME # 5A AT FUSELAGE STATION 5,023MM.  TWO CRACKS WERE LOCATED AT THE FLANGE RADIUS WHERE THE FRAME MEETS THE OUTER STRUCTURE AT THE UPPER LH AND RH SIDES.
